Abstract and Applied Analysis

New Periodic Solutions for the Singular Hamiltonian System

Yi Liao

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


By use of the Cerami-Palais-Smale condition, we generalize the classical Weierstrass minimizing theorem to the singular case by allowing functions which attain infinity at some values. As an application, we study certain singular second-order Hamiltonian systems with strong force potential at the origin and show the existence of new periodic solutions with fixed periods.

Article information

Abstr. Appl. Anal., Volume 2014 (2014), Article ID 703539, 4 pages.

First available in Project Euclid: 27 February 2015

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier


Liao, Yi. New Periodic Solutions for the Singular Hamiltonian System. Abstr. Appl. Anal. 2014 (2014), Article ID 703539, 4 pages. doi:10.1155/2014/703539. https://projecteuclid.org/euclid.aaa/1425049861

Export citation